# SDR 01FDEA00576

- Difficulty date: July 18, 2001
- Submitted: July 22, 2001
- Operation: Air carrier
- Aircraft: N116FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19298
- Aircraft time: 65,094 hours, 49,058 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Fitting
- Part number: 69163395
- Condition: Corroded
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP FOUND SUPPORT FITTING FOR NLG DOOR ACTUATOR ROD CORRODED.  *S/D*  REMOVED AND REPLACED FITTING PER IAW SRM 51-30-2.
